Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Erectile dysfunction during intercourse, dissatisfaction in sex life for both partners. Good sexologist in Dehradun?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1996
Answered : 988 Questions
Question
Advise a good sexologist in Dehradun....Problem, Loss of erection during intercourse causing dis-satisfaction both sides...
Posted Thu, 3 May 2012 in Sexual Problems
 
 
Answered by Dr. Bharat Chawda 29 minutes later
Hi,

Thank you for posting the query,

It would be difficult to find a sexologist in Dehradun, but this division of medicine also comes under other branches like Endocrinology, Urology & Dermatology/venereology.
I am sure you would find any of these specialties in Dehradun .They are all competent enough to deal with such a problem.

You can find this specialist in any good hospital or even in government hospitals.
You can even Google your search in the net to find a hospital near your place.

Hope I have answered your query, Should you have additional concern regarding the same, I would be happy to address it.
Please accept my answer in case you do not have further queries.

Regards,
Dr.Bharat chawda XXXXXXX specialist, Dermatology.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor